| Model Number |
72404134 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
07/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient with an artificial urinary sphincter (aus) experienced recurring incontinence and the cuff was too big.A surgical procedure was performed during which the cuff was explanted and replaced with a smaller size cuff.No additional information was provided.
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100749165.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100759454.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).